# SDR HEEA0010775

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31073
- Make and model: Bell 206L-3
- Aircraft serial: 51519
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transducer
- Part number: 206061535007
- Condition: Defective
- Location: Fuel Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO CALIBRATE FUEL TRANSDUCER.
